I went to the EP Dr 2 weeks ago (30000 pvcs and 133 nsvt). He took me off my Calan and put me on Toprol 50 mgs once a day. After about a week I noticed my pulse was down to the 30's and 40's and BP was running 80/50's. I called the office and the nurse said to cut back to 25mg and chart my BP and pulse for a week and call them back. They are having a hard time believing that I'm reacting this way to it, since I was on 240 mg, twice a day of Calan.
My pulse and BP have come up slightly since the decrease (90's/70's and pulse is around 50-60) although with all my
PVCs it's pretty hard to get an acurate reading on that. My BP monitior won't even read my pulse, it just errors out!!
My questions are: 1)is this normal reactions to Toprol
2) should I be concerned with my readings
3) is it too soon for it to be helping my pvcs or do I need to try something else.
I did have some decrease in bp with Toprol XL 25 mg. But when I was also taking altace I was in the range that you are....it was awful. It may be the combination. With Toprol alone (but a smaller dose than you are on) I did not experience those symptoms.
hi am on it for supraventriculars beats i dont like it ive been on it for 3 days and really tired am taking 50 a day to but i not like the way it makes me feel, i went under google and put it in , i read others who took it and it looks like its a nasty drug , dont take my word go look your self i called the dr today getting off of it . i still haveing the beats and if they not going kill me i rather go on another drug. you may have no problems but i not taking the chance. good luck with it
Good Grief Yellowrose...I did Google the side effects, now I wish I wouldn't have!! Congestive Heart Failure??? Like we need that, too. If the medicine won't kill us then the worry will. LOL. I agree with you, if the beats are benign, then why take a potentially scary drug?
are you doing it for pvc/pac. thats what i was doing it for they called them sraventriculars beats i think thats pac but not sure but it has been bad today i think am stressing and making it worse , they really scare me so more they do more i stress worse they are , am going back dr tomorrow talk to her about coming off of it, am really tired today and just not myself. hated to put it inyour massage but wanted you to read about the meds so you can change if you need to , you have not been onthe long enough to have bad side affects like me so going get off. hope all goes good for you , try not stress like me i do belive makes it worse. thanks for talking always makes it better
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.